# SDR 39NR2013082842

- Difficulty date: August 28, 2013
- Submitted: August 28, 2013
- Operation: General aviation
- Aircraft: CGTVO
- Make and model: Boeing 737219
- Aircraft serial: 22994
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 6573746
- Condition: Corroded
- Location: Bs 887
- Part time: 58,226 hours, 58,226 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND CORROSION ON FLOORBEAM AT BS 887 AT RBL 16. INSTALLED REPAIR ON FLOORBEAM IAW SRM 53-10-9, FIG 3.
